# SDR MASA200601057

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 8,309 hours, 5,542 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7273 SAT - INBD FLT SPOILERS AND INBD FLT SPOLERONS CTN MSGS.  RESET SYSTEM.  OP'S CHECK GOOD.
